Universidad Complutense de Madrid
E-Prints Complutense

The optional sampling theorem for submartingales in the sequentially planned context.

Impacto

Downloads

Downloads per month over past year

Fenoy, Mar and Ibarrola Muñoz, Pilar (2007) The optional sampling theorem for submartingales in the sequentially planned context. Statistics & Probability Letters, 77 (8). pp. 826-831. ISSN 0167-7152

[img] PDF
Restringido a Repository staff only

149kB

Official URL: http://www.sciencedirect.com/science/journal/01677152


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

The optional sampling theorem is considered in the sequentially planned context. We prove the optional sampling theorem for direct successors and for sampling plans with a finite number of stages. Also, the theorem is studied in the general case under a uniform integrability condition; we obtain it for submartingales with a last element, and for submartingales that verify a bounded condition based on uniform integrability.


Item Type:Article
Uncontrolled Keywords:Sampling plan; Sequentially planned; Optional sampling
Subjects:Sciences > Mathematics > Probabilities
ID Code:15054
Deposited On:03 May 2012 09:36
Last Modified:13 Sep 2018 17:14

Origin of downloads

Repository Staff Only: item control page